Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 908798, 18 pages
http://dx.doi.org/10.1155/2014/908798
Research Article

On Iterated Entire Functions with ()th Order

1Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
2Rajbari, Rabindrapalli, R. N. Tagore Road, P.O. Krishnagar, Nadia,West Bengal 741101, India
3Taraknagar Jamuna Sundari High School, Vill+P.O. Taraknagar, P.S. Hanskhali, Nadia, West Bengal 741502, India

Received 1 May 2014; Accepted 15 June 2014; Published 17 August 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Sanjib Kumar Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Valiron, Lectures on the General Theory of Integral Functions, Chelsea Publishing, New York, NY, USA, 1949.
  2. D. Sato, “On the rate of growth of entire functions of fast growth,” Bulletin of the American Mathematical Society, vol. 69, pp. 411–414, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Lahiri, “Generalised proximate order of meromorphic functions,” Matematički Vesnik, vol. 41, no. 1, pp. 9–16, 1989. View at Google Scholar · View at MathSciNet
  4. O. P. Juneja, G. P. Kapoor, and S. K. Bajpai, “On the (p,q)-order and lower (p,q)-order of an entire function,” Journal für Die Reine und Angewandte Mathematik, vol. 282, pp. 53–67, 1976. View at Google Scholar · View at MathSciNet
  5. A. P. Singh and M. S. Baloria, “On maximum modulus and maximum term of composition of entire functions,” Indian Journal of Pure and Applied Mathematics, vol. 22, no. 12, pp. 1019–1026, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. K. Lahiri and D. Banerjee, “Relative fix points of entire functions,” The Journal of the Indian Academy of Mathematics, vol. 19, no. 1, pp. 87–97, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Clunie, “The composition of entire and meromorphic functions,” in Mathematical Essays Dedicated to A. J. Macintyre, pp. 75–92, Ohio University Press, Athens, Ohio, USA, 1970. View at Google Scholar · View at MathSciNet
  8. S. K. Datta and T. Biswas, “Growth rates of composite entire and meromorphic functions,” Bulletin of the Allahabad Mathematical Society, vol. 27, part 1, pp. 55–94, 2012. View at Google Scholar · View at MathSciNet